# SDR COMA0160519

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,280 hours, 17,689 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 60034017351
- Part serial: NA
- Condition: Corroded
- Part time: 18,280 hours, 17,689 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD J ANGLE AT FS 280 BETWEEN LBL9 AND RBL9 CORRODED.REMOVED AND REPLACED FORWARD J ANGLE I/A/W WVAC EO 601R-53-2588.
